# SDR DALA2024062506468

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409005) FLOOR SUPPORT UPPER CHORD HAS CORROSION AT STA 947+8 LBL 49 WL 208. REMOVED AND REPLACED FLOOR SUPPORT AT STA 947+8 LBL 49 WL 208 PER B737-900 SRM 51-40-02-0G AND DWG# 147A5650.
